MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.014 SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS

LAKE REGION MEDICAL 0.014 SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Model Number 901068-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A diamondback 360 peripheral orbital atherectomy device (oad) was positioned on the wire and tested before entering the body.The crown of the oad was caught on a blue sterile towel.A replacement oad was used to complete the procedure.A shepherd peripheral guide wire tip broke off during the same procedure.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation is attached to this report.

Brand Name
0.014 SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Common Device Name
0.014 SHEPHERD ES GUIDEWIRE - STRAIGHT 300 CM - 4 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key18875128
Report Number3006010712-2024-00016
Device Sequence Number20813275
Product Code DQX
UDI-Device Identifier10850026568544
UDI-Public10850026568544
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model Number901068-02
Device Catalogue Number7-10096-02
Device Lot Number8208035
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown